CSN Login
Members Online: 8

"metabolic damage"

eric1
Posts: 4
Joined: May 2003

I think you suspicions are correct. I have always been very active and work out and run all the time but my weights keeps going up. I finished my 6 months of ABVD and radiation in the last few monts and have been getting heavier. I suspect that all this **** they pumped into us messed up our metabolism. I am going to make an appointment to see my doctor because I can see this getting out of control. Your message really let me know that others are having similar side effects. The side effects of the Chemo drugs are probably going to be lifelong, but I guess it's better than the alternative....

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network